Some remarks on distributive lattices
Algebra i logika, Tome 6 (1967) no. 4, pp. 107-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1967_6_4_a11,
author = {N. G. Khisamiev},
title = {Some remarks on distributive lattices},
journal = {Algebra i logika},
pages = {107--110},
year = {1967},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1967_6_4_a11/}
}
N. G. Khisamiev. Some remarks on distributive lattices. Algebra i logika, Tome 6 (1967) no. 4, pp. 107-110. http://geodesic.mathdoc.fr/item/AL_1967_6_4_a11/